# SDR CA140116003

- Difficulty date: January 14, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8311
- Aircraft time: 49,770 hours
- Engine: Pwa PW123
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fitting
- Part number: AN81510D
- Condition: Cracked
- Location: Hyd Line
- Stage of operation: CL
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

(CAN)NR 1 HYDRAULIC ISO VALVE CAUTION INDICATION DURING CLIMB OUT.  HYDRAULIC QTY ALSO LOW.  EMERGENCY WAS DECLARED AND THE FLIGHT RETURNED TO AIRPORT.  FLAP ZERO LANDING CONDUCTED WITHOUT FURTHER INCIDENT.  ONCE ACFT WAS PARKED MAINTENANCE NOTICED HYDRAULIC FLUID SEEPING FROM THE NACELLE AREA.  SOURCE OF THE HYDRAULIC LEAK WAS DETERMINED TO BE A PRESSURE UNION FITTING PN AN815-10D LOCATED ON ONE OF THE PRESSURE PORTS OF THE HYDRAULIC MANIFOLD, HAD CRACKED.  UNION FITTING REPLACED AND NR 1 HYDRAULIC ENGINE DRIVEN PUMP,  ALONG WITH CASE DRAIN AND PRESSURE FILTERS REPLACED DUE TO SYSTEM RUNNING DRY.  ACFT HYDRAULIC SYS LEAK CHECKED OK AND RETURNED TO SERVICE.
